# SDR DL72K960244

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6516224101
- Condition: Cracked
- Location: Nr 1 Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOR NR 1 LEADING EDGE SLAT, GROUND DAMAGE WAS FOUND.  REPAIRED PER SRM 57-50-3.
